# SDR 2001UALA01196

- Difficulty date: June 20, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 10,364 hours, 3,406 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D5764000000300
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RH AILERON ASSEMBLY UPPER SKIN DAMAGE BY HAIL RESULTING IN A DENT 1 INCH IN DIAMETER ON THE UPPER SKIN, .5 INCHES FROM THE INBOARD EDGE AND 5 INCHES FROM THE TRAILING EDGE.  THERE IS ALSO A CRACK AT THE BOTTOM OF THE DENT MEASURING .5 INCHES LONG.  ACCOMPLISHED COMPOSITE REPAIR OF THE RH AILERON ASSEMBLY.  THIS WAS A MAJOR REPAIR.
